Alert archive / Puerto Rico / Small Craft Advisories in 2012
Small Craft Advisory 3, NWS JSJ
NWS JSJ issued this small craft advisory at Jan 12, 2012, 8:17 PM CST. It took effect at Jan 14, 2012, 1:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2012, 8:17 PM CST (02:17 UTC)
- In effect from
- Jan 14, 2012, 1:00 AM CST
- Expired
- Jan 14, 2012, 7:00 PM CST
- In force
- 18 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
113 WHCA72 TJSJ 130217 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1017 PM AST THU JAN 12 2012 ...SEAS INCREASE ON FRIDAY NIGHT... .HIGH PRESSURE STRENGTHENING IN THE CENTRAL ATLANTIC WILL CAUSE WINDS AND SEAS TO INCREASE IN THE OUTER WATERS AND THE ANEGADA PASSAGE BEGINNING LATE FRIDAY NIGHT. AMZ722-131030- /O.NEW.TJSJ.SC.Y.0003.120114T0700Z-120114T1900Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1017 PM AST THU JAN 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 3 PM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 3 PM AST SATURDAY. * WAVES: SEAS OF 5 TO 7 FEET WILL BE ENCOUNTERED BEGINNING LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-741-131030- /O.NEW.TJSJ.SC.Y.0003.120114T0700Z-120115T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1017 PM AST THU JAN 12 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TO 9 PM AST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 9 PM AST SATURDAY. * WAVES: SEAS OF 5 TO 7 FEET WILL BE ENCOUNTERED BEGINNING LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
8 follow-up statements
150 WHCA72 TJSJ 130844 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 444 AM AST FRI JAN 13 2012 ...SEAS INCREASE ON FRIDAY NIGHT... .HIGH PRESSURE STRENGTHENING IN THE CENTRAL ATLANTIC WILL CAUSE WINDS AND SEAS TO INCREASE IN THE OUTER WATERS AND THE ANEGADA PASSAGE BEGINNING LATE FRIDAY NIGHT. AMZ722-131645- /O.CON.TJSJ.SC.Y.0003.120114T0700Z-120114T1900Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 444 AM AST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM AST SATURDAY... * WAVES: SEAS OF 5 TO 7 FEET WILL BE ENCOUNTERED BEGINNING LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-741-131645- /O.CON.TJSJ.SC.Y.0003.120114T0700Z-120115T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 444 AM AST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST SATURDAY... * WAVES: SEAS OF 5 TO 7 FEET WILL BE ENCOUNTERED BEGINNING LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
489 WHCA72 TJSJ 131432 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1032 AM AST FRI JAN 13 2012 ...SEAS INCREASE ON FRIDAY NIGHT... .HIGH PRESSURE STRENGTHENING IN THE CENTRAL ATLANTIC WILL CAUSE WINDS AND SEAS TO INCREASE IN THE OUTER WATERS AND THE ANEGADA PASSAGE BEGINNING LATE FRIDAY NIGHT. AMZ722-132245- /O.CON.TJSJ.SC.Y.0003.120114T0700Z-120114T1900Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1032 AM AST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM AST SATURDAY... * WAVES: SEAS OF 5 TO 7 FEET WILL BE ENCOUNTERED BEGINNING LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-741-132245- /O.CON.TJSJ.SC.Y.0003.120114T0700Z-120115T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1032 AM AST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST SATURDAY... * WAVES: SEAS OF 5 TO 7 FEET WILL BE ENCOUNTERED BEGINNING LATE FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
488 WHCA72 TJSJ 132046 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 446 PM AST FRI JAN 13 2012 ...SEAS AND WINDS INCREASE TONIGHT... .HIGH PRESSURE STRENGTHENING IN THE CENTRAL ATLANTIC WILL CAUSE WINDS AND SEAS TO INCREASE IN THE CARIBBEAN AND ATLANTIC OFFSHORE WATERS AS WELL AS THE ANEGADA AND MONA PASSAGES BEGINNING LATE TONIGHT. AMZ722-140500- /O.CON.TJSJ.SC.Y.0003.120114T0700Z-120114T1900Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 446 PM AST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM AST SATURDAY... * WINDS AND SEAS: SEAS OF 6 TO 7 FEET WILL BE ENCOUNTERED BEGINNING LATE TONIGHT WITH WINDS INCREASING UP TO 21 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-741-140500- /O.CON.TJSJ.SC.Y.0003.120114T0700Z-120115T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 446 PM AST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST SATURDAY... * WINDS AND SEAS: SEAS OF 6 TO 8 FEET WILL BE ENCOUNTERED BEGINNING LATE TONIGHT WITH WINDS OF UP TO 22 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
065 WHCA72 TJSJ 140246 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1046 PM AST FRI JAN 13 2012 ...SEAS AND WINDS INCREASE TONIGHT... .WINDS AND SEAS WILL INCREASE IN THE CARIBBEAN AND ATLANTIC OFFSHORE WATERS AS WELL AS THE ANEGADA AND MONA PASSAGES BEGINNING LATE TONIGHT. AMZ722-141100- /O.CON.TJSJ.SC.Y.0003.120114T0700Z-120114T1900Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1046 PM AST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM AST SATURDAY... * WINDS AND SEAS: SEAS OF 6 TO 7 FEET WILL BE ENCOUNTERED BEGINNING LATE TONIGHT WITH WINDS INCREASING UP TO 21 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-741-141100- /O.CON.TJSJ.SC.Y.0003.120114T0700Z-120115T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1046 PM AST FRI JAN 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TO 9 PM AST SATURDAY... * WINDS AND SEAS: SEAS OF 6 TO 8 FEET WILL BE ENCOUNTERED BEGINNING LATE TONIGHT WITH WINDS OF UP TO 21 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
249 WHCA72 TJSJ 140830 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 430 AM AST SAT JAN 14 2012 ...HAZARDOUS SEAS EXPECTED THROUGH THIS EVENING... .FRESH TRADE WINDS WILL MAINTAIN CHOPPY SEAS ACROSS THE CARIBBEAN AND ATLANTIC OFFSHORE WATERS AND PASSAGES THROUGH TONIGHT. AMZ722-141630- /O.CON.TJSJ.SC.Y.0003.000000T0000Z-120114T1900Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 430 AM AST SAT JAN 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON... * WINDS AND SEAS: SEAS OF 5 TO 7 FEET. WINDS UP TO 21 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-741-141630- /O.CON.TJSJ.SC.Y.0003.000000T0000Z-120115T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 430 AM AST SAT JAN 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... * WINDS AND SEAS: SEAS OF 6 TO 8 FEET. WINDS UP TO 21 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
669 WHCA72 TJSJ 141427 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 1027 AM AST SAT JAN 14 2012 ...HAZARDOUS SEAS EXPECTED THROUGH THIS EVENING... .FRESH TRADE WINDS WILL MAINTAIN CHOPPY SEAS ACROSS THE CARIBBEAN AND ATLANTIC OFFSHORE WATERS AND PASSAGES THROUGH TONIGHT. AMZ722-141900- /O.CON.TJSJ.SC.Y.0003.000000T0000Z-120114T1900Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 1027 AM AST SAT JAN 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM AST THIS AFTERNOON... * WINDS AND SEAS: SEAS OF 5 TO 7 FEET. WINDS UP TO 21 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ710-732-741-142230- /O.CON.TJSJ.SC.Y.0003.000000T0000Z-120115T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 1027 AM AST SAT JAN 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... * WINDS AND SEAS: SEAS OF 6 TO 8 FEET. WINDS UP TO 21 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
938 WHCA72 TJSJ 141846 AAA MWWSJU URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 246 PM AST SAT JAN 14 2012 ...HAZARDOUS SEAS EXPECTED THROUGH THIS EVENING... .FRESH TRADE WINDS WILL MAINTAIN CHOPPY SEAS ACROSS THE CARIBBEAN AND ATLANTIC OFFSHORE WATERS AND PASSAGES THROUGH THIS EVENING. AMZ722-142000- /O.CAN.TJSJ.SC.Y.0003.000000T0000Z-120114T1900Z/ ANEGADA PASSAGE SOUTHWARD TO 17N- 246 PM AST SAT JAN 14 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE SMALL CRAFT ADVISORY. SEAS HAVE DROPPED BELOW 7 FEET. $$ AMZ710-732-741-150100- /O.CON.TJSJ.SC.Y.0003.000000T0000Z-120115T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 246 PM AST SAT JAN 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... * WINDS AND SEAS: SEAS OF 6 TO 8 FEET. WINDS UP TO 21 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
198 WHCA72 TJSJ 142012 MWWSJU URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 412 PM AST SAT JAN 14 2012 ...HAZARDOUS SEAS EXPECTED THROUGH THIS EVENING... .FRESH TRADE WINDS WILL MAINTAIN CHOPPY SEAS ACROSS THE CARIBBEAN AND ATLANTIC OFFSHORE WATERS AND PASSAGES THROUGH THIS EVENING. SMALL CRAFT SHOULD EXERCISE CAUTION IN THESE ZONES AFTER 9 PM AST. AMZ710-732-741-150100- /O.CON.TJSJ.SC.Y.0003.000000T0000Z-120115T0100Z/ ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N- CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N- MONA PASSAGE SOUTHWARD TO 17N- 412 PM AST SAT JAN 14 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM AST THIS EVENING... * WINDS AND SEAS: SEAS OF 6 TO 8 FEET. WINDS UP TO 21 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OF 22 TO 33 KNOTS AND SEAS OF 7 FEET AND GREATER ARE EXPECTED TO PRODUCE HAZARDOUS MARINE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WEATHER.GOV/SANJUAN
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 12:58 PM CST, 7 hours 19 minutes earlier.
Area forecast discussion, Jan 12, 12:58 PM CST, 7 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 258 PM AST THU JAN 12 2012 .SYNOPSIS...MID-UPPER LEVEL RIDGE WILL BUILD PREVAIL OVER THE REGION THROUGH THE END OF THE WEEK. BROAD POLAR TROUGH WILL THEN ESTABLISH ACROSS THE WESTERN ATLANTIC EARLY NEXT WEEK WITH RIDGE FLATTENING AND RELOCATING TO THE WESTERN CARIBBEAN. A FRONTAL BOUNDARY IS FORECAST TO MOVE ACROSS THE AREA ON TUESDAY. && .DISCUSSION...HIGH PRESSURE OVER THE REGION IS GENERATING A FAIR WEATHER CONDITIONS ACROSS THE REGION TODAY. A PATCH OF LOW LEVEL CLOUDS AND SHOWERS AFFECTED THE ISLAND OF ST CROIX JUST BEFORE NOON. ALSO CU LINES DEVELOPED OVER THE LOCAL ISLANDS BUT RADAR ONLY SHOWED LIGHT ISOLATED SHOWERS ASSOCIATED TO THEM. ANOTHER AREA AFFECTED BY ISOLATED CLOUDS AND SHOWERS WAS THE SOUTHWEST PORTIONS OF PUERTO RICO...RAINFALL ACCUMULATIONS WERE MINIMAL. THE MID TO UPPER LEVEL RIDGE WILL CONTINUE TO DICTATE THE LOCAL CONDITIONS...WHERE A FAIR WEATHER PATTERN WILL CONTINUE TO PREVAIL THROUGH THE INCOMING WEEKEND. SATURDAY NIGHT...LOW LEVEL MOISTURE WILL BEGIN INCREASE ACROSS THE REGION INCREASING THE SHOWER COVERAGE. THEREFORE EXPECT PASSING SHOWERS TO MOVE ACROSS THE LOCAL WATERS WITH SOME AFFECTING THE LOCAL ISLAND AND EASTERN PORTIONS OF PUERTO RICO THROUGH THE OVERNIGHT HOURS ON SATURDAY AND SUNDAY. && .AVIATION...VFR CONDITIONS ARE EXPECTED ACROSS THE LOCAL ISLANDS AND AT ALL TAF SITES DURING THE NEXT 24 HOURS. EASTERLY WINDS WILL CONTINUE AT AROUND 5 TO 15 KTS FROM THE SURFACE TO AROUND 5 KFT THROUGH ABOUT 13/06Z...INCREASING SLIGHTLY THEREAFTER. NO SIGNIFICANT FLYING HAZARDS ARE EXPECTED. && .MARINE...MODELS CONTINUE TO SUGGEST LIGHTER WINDS TO THE PREVIOUSLY FOR CASTED FOR THE INCOMING WEEKEND. THE WIND WILL BE STRONG ENOUGH TO GENERATE A SIGNIFICANT CHOP ACROSS THE REGIONAL WATERS. WINDS WILL PEAK ON SATURDAY AND A SMALL CRAFT ADVISORIES COULD BE NEEDED FOR THE LOCAL OFFSHORE CARIBBEAN AND ATLANTIC WATERS. WINDS AND SEAS WILL BEGIN TO RELAX ON SUNDAY BUT A FRONTAL FEATURE IS FORECAST TO MOVE ACROSS THE LOCAL WATERS AND INCREASE THE WIND AND SEAS SIGNIFICANTLY ON TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... SJU 72 83 71 82 / 10 10 20 20 STT 70 78 70 78 / 10 10 40 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...NONE. && 25/10
Hazardous weather outlook, Jan 12, 3:56 AM CST, 16 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 556 AM AST THU JAN 12 2012 AMZ710>745-PRZ001>013-131000- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 556 AM AST THU JAN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE WILL BE AN ELEVATED FIRE DANGER RISK TODAY ACROSS THE WEST AND SOUTH COASTS OF PUERTO RICO DUE TO DRY FUELS...LOW RELATIVE HUMIDITIES AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY FIRE DANGER WILL BE HIGH THROUGH SUNDAY ACROSS THE SOUTH AND WEST COASTS DUE TO LOW RELATIVE HUMIDITIES...DRY FUELS AND WINDS IN THE 10 TO 15 MPH RANGE. .SPOTTER INFORMATION STATEMENT...FIRE REPORTS WOULD BE APPRECIATED. AMZ715-725-VIZ001-002-131000- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 556 AM AST THU JAN 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Puerto Rico, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.